# SDR MASA200600089

- Difficulty date: January 18, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 15,361 hours, 11,864 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Malfunctioned
- Location: Stab
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7280 DSM, STAB TRIM 1 AND 2 WILL NOT ENGAGE.  MAINTENANCE RESET THE SYSTEM.  SYSTEM OP'S GOOD.
